# SDR DALA1229080926

- Difficulty date: April 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1222-1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN, LT SIDE SEAT TRACK AT X=44, STA 1222-1307 HAS GOUGES AND SCRIBE MARKS THROUGH OUT PANEL LAND AREAS AND INBD FLANGE HAS AREAS WITH DEEP BLEND AND CHAFE MARKS.  REMOVED CORROSION FROM SEAT TRACK, OUT OF LIMITS, REMOVED LT SEAT TRACK AT X-44 STA 1160-1307, LOCATED AND INSTALLED NEW SEAT TRACK IAW SRM 51-30-1.
